# SDR CALA2021092801707

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D532313222004
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6112 SEQ# 528 FWD CARGO DOOR THRESHOLD PLATE SUSPECTED CORROTION AND BENT DAMAGED, REQUIRES FURTHER EVALUATION AS NOTED ON LTPR NR#5001090296-0010.
